# SDR DHL2003802573

- Difficulty date: December 4, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin Panel
- Part number: 5656351401
- Condition: Delaminated
- Location: Fuselage
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO FUSELAGE NR 706 PANEL EXTERNAL SKIN DELAMINATED STA 912.000 - STA 980.000.  REMOVED DELAMINATED PANEL IAW SRM 51-3-0 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  APPLIED LPS3 IAW SRM 51-1-8 PG 35-36.  INSTALLED NEW PANEL ASSY ON LEFT WING TO FUSELAGE IAW SRM 51-3-0 PG 1 (STA 912.000-980.000).
